# SDR 2004FA0000881

- Difficulty date: August 5, 2004
- Submitted: August 10, 2004
- Operation: General aviation
- Aircraft: N325PA
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257237
- Aircraft time: 396 hours
- Engine: Lyc TIO540*
- Engine time: 396 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drive Assy
- Part number: 29A21372
- Condition: Leaking
- Location: Scav Pump
- Part time: 396 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED OIL LEAKING FROM ENGINE.  THE DRIVE ASSEMBLY FOR THE TURBO SCAVENGE PUMP WAS FOUND LEAKING.  THE PUMP WAS REMOVED FROM THE ENGINE, REPAIRED AND REINSTALLED.  NO LEAKS FOUND AFTER GROUND RUN.
